Please help- is this serious?


A brief history:
I have asthma- looking into brittle asthma
I have just be for a follow up today and the doctor said my immune system levels are low to certain things like pneumonia etc (it should be 1000 and mine is 22), I am anyone given the HIB and penumovax vaccine now.

As I have had lots of oral steroids, steroids inhalers and antibiotics the doc say he wants me off complete oral steroids and antibiotics as much as possible to get a better picture.

I hold just been weened off steroids and he asked if i feel, sick, tired and faint- all of which i do. He sent for a blood test to test my cortisol, the hospital phoned this evening saw that the results were low and if i felt unwell to go stern onto steroids over the weekend and the doctor would look into this further on monday.

I understand this means my adrenal glands are not producing enough of organic steroids but what does this mean long term? can you anticipate what will be done on monday? how is it fixed? is it serious?

I know its a long shot but please help!
Thanks :)
x
Answers:
It takes the adrenal gland a little while to kick into gear after stopping steroids, which is the origin for gradually weaning off the steroid meds. If you have be off of steroids for at least 4 days, you are probably operating entirely on your own adrenal glands, without support from the steroid meds. If you feel OK, your cortisol levels are not low enough to be cause a problem. If it has not yet been 4 days since you finishing used steroids, then you will have to wait to see what happen. In most cases, the adrenal glands begin functioning normally soon after weaning off meds. Occasionally, the adrenal glands don't bounce posterior, but this is rare, and usually only happens to someone who have continuously been on high doses of steroids for many years.

When the adrenal gland does not produce plenty hormones, the condition is called Addison's disease. You would have to remain on a very small dose of steroids if you hold developed Addison's Source(s): http://www.mayoclinic.com/health/addison…
You need to look up all you can about primary and lower ADDISONS disease this should give you the answers you are seeking main thing is, is that it is treatable please try to be lenient until monday, I know not easy when you are worried, but he is helping as fast as he is able Source(s): Personal comprehension
Steroids retain water~nutrition which will boost your ramparts. The problem is that it allows you to do more than you can naturally do on your own, so when you stop taking them your heart rate will lower and you will feel depressed as a result of fatigue.

Stress may explain the enhanced cortisol reactivity
Cortisol is the major hormonal product and affects ememotions
It's not to serious but never gain used to some drug if you can help it. You want to remain chemically self sufficient as you can on your own. Just get help next to the asthma.


Related Questions:
  • If adjectives STD conducting tests come spinal column clear, no STD's, could one possibly still show up months subsequently?
  • Pain contained by bladder.or intestine?
  • Can men lift Ortho-Tri-Cyclen too? What drug can i transport for severe acne?
  • What is cause my stomach to swell up, after intake even small amounts of food?
  • What does your heartbeat have a feeling resembling?
  • Diseases Conditions






    Copyright (C) 2007-2012 DCQnA.com All Rights reserved.     Contact us